MathSciNet Relay Station
MathSciNet bibliographic data
MR1230056 52B45 (52C22)
Hughes, Robert B. Minimum-cardinality triangulations of the $d$-cube for $d=5$ and $d=6$. Discrete Math. 118 (1993), no. 1-3, 75–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement